# SDR UPS97222955

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: BKB10CH8C
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, RAISING FLAPS AFTER TAKEOFF, INBOARD FLAPS INDICATED STUCK AT 2 DEGREES.  FOLLOWED AOM PROCEDURES, PERFORMED SPLIT/ASYMMETRY FLAP PROCEDURES AND LANDED AT DFW.  REPLACED RIGHT INBOARD FLAP JACKSCREW FAIRING FORWARD BEARING AND HOUSING.  PERFORMED ADJUSTMENT/TEST OK.
